# SDR CALA2025092609312

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 36,434 hours, 13,274 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 113A370026
- Condition: Missing
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL WALKAROUND,  FOUND AREA ON RT OTBD FLAP, INBD TRAILING EDGE HAD A PREVIOUS REAPAIR OF APPROXIMATELY 69.56 SQ/IN WITH REPAIR DOUBLER MISSING AND AN AREA OF APPROXIMATELY 28 SQ/IN DELAMINATED.  WORK WILL BE ACCOMPLISHED ON ORIGINAL LOG 6397083.
